# SDR DHL99807003

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Part number: SRL07
- Condition: Loose
- Location: Brake Sys
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYDRAULIC BRAKE PRESSURE INDICATOR SHOWED 200 PSI DURING FLIGHT.  BRAKING WAS NORMAL UPON LANDING.  FOUND INDICATOR NOT ATTACHED TO CONNECTOR.
